Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 115, NWS JSJ

July 7, 2011

NWS JSJ issued this small craft advisory at Jul 7, 2011, 3:38 AM CDT. It took effect at Jul 7, 2011, 5:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2011, 3:38 AM CDT (08:38 UTC)
In effect from
Jul 7, 2011, 5:00 PM CDT
Expired
Jul 8, 2011, 1:21 AM CDT
In force
8 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WHCA72 TJSJ 070838
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
438 AM AST THU JUL 7 2011

...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS...

.THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA TONIGHT
THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM ACTIVITY
AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE
LOCAL WATERS.

AMZ722-071645-
/O.NEW.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
438 AM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT AST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
AST TONIGHT. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-071645-
/O.NEW.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
438 AM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST
FRIDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
080 
WHCA72 TJSJ 071421
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1021 AM AST THU JUL 7 2011

...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS...

.THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA
TONIGHT THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM
ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS
ACROSS THE LOCAL WATERS.

AMZ722-072230-
/O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1021 AM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT AST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT AST TONIGHT. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
 OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-072230-
/O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1021 AM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM AST FRIDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
 OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
415 
WHCA72 TJSJ 072046
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
446 PM AST THU JUL 7 2011

...A VIGOROUS TROPICAL WAVE WILL RAISE WINDS AND SEAS...

.THE TROPICAL WAVE IS FORECAST TO MOVE OVER THE LOCAL AREA TONIGHT
THROUGH SATURDAY...INCREASING THE SHOWER AND THUNDERSTORM ACTIVITY
AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS THE
LOCAL WATERS.

AMZ722-080400-
/O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
446 PM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT DUE TO HAZARDOUS WIND AND SEAS. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-080500-
/O.CON.TJSJ.SC.Y.0115.110707T2200Z-110708T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
446 PM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY DUE
TO HAZARDOUOS WINDS AND SEAS.

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
016 
WHCA72 TJSJ 080130
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
930 PM AST THU JUL 7 2011

...A DEPARTING SURFACE TROUGH AND A TROPICAL WAVE QUICKLY APPROACHING
THE LESSER ANTILLES WILL INCREASE WINDS AND SEAS...

.THE TROPICAL WAVE IS FORECAST TO CROSS THE LESSER ANTILLES AND ENTER
THE EASTERN CARIBBEAN BY EARLY MORNING...THEN MOVE ACROSS THE REGIONAL
WATER FRIDAY THROUGH SATURDAY. THIS WILL INCREASING SHOWER AND THUNDERSTORM
ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS MARINE CONDITIONS ACROSS
THE LOCAL WATERS.

AMZ722-080400-
/O.CON.TJSJ.SC.Y.0115.000000T0000Z-110708T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
930 PM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL MIDNIGHT
AST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL MIDNIGHT
AST TONIGHT DUE TO HAZARDOUS WINDS AND SEAS.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-732-741-080930-
/O.CON.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
930 PM AST THU JUL 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL 6 AM AST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL 6 AM AST
FRIDAY DUE HAZARDOUS WINDS AND SEAS.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
949 
WHCA72 TJSJ 080621 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
221 AM AST FRI JUL 8 2011

...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND SEAS...

.INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE
CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET.

AMZ710-081430-
/O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/
/O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
221 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON AST
SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND 
  SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&


$$

AMZ732-741-081430-
/O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/
/O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
221 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 8:45 PM CDT, 6 hours 53 minutes earlier.

Area forecast discussion, Jul 6, 8:45 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
945 PM AST WED JUL 6 2011

.UPDATE...SURFACE TROUGH AND ASSOCIATED CONVECTION CONTINUED TO
ENTER AND MOVE WEST ACROSS THE SOUTHEAST CARIBBEAN THIS EVENING.
THIS FEATURE ALONG WITH A TROPICAL WAVE NOW APPROACHING THE LESSER
ANTILLES WILL QUICKLY BRING AN INCREASE IN TROPICAL MOISTURE ACROSS
THE NORTHEAST CARIBBEAN DURING THE NEXT 24-48 HOURS. SATELLITE
IMAGERY AS WELL AS LATEST MIMIC DERIVED TPW SHOWED SIGNIFICANT
INCREASE IN MOISTURE WITH PRECIPITABLE WATER VALUES EXPECTED TO
INCREASE TO 2.0 INCHES OF MORE BY THURSDAY AFTERNOON. IN ADDITION...
MID TO UPPER LEVELS STILL EXPECTED TO BECOME MORE UNSTABLE AND
FAVORABLE FOR CONVECTIVE DEVELOPMENT THROUGH AT LEAST FRIDAY AS
TUTT DIPS FURTHER SOUTH ACROSS THE REGION. THEREFORE...MADE SOME
MINOR CHANGES TO THE INHERITED FORECAST TO SHOW GRADUAL INCREASE
IN SHOWERS AND ISOLATED THUNDERSTORMS ACTIVITY THROUGH THE END OF
THE WORK WEEK. REST OF THE FORECAST PACKAGE LOOKS GOOD FOR NOW.

&&

.AVIATION UPDATE...
MOSTLY MID TO HIGH LEVEL CLD LYRS ACROSS THE LOCAL FLYING AREA WITH
ONLY A FEW LIGHT PASSING SHOWERS ACROSS THE LOCAL WATERS...AND EN
ROUTE BTW PR AND THE VIRGIN ISLANDS. VFR CONDS AT ALL LOCAL TAF
SITE FOR THE REST OF THE EVENING...WITH INCR CLOUDINESS AND SHRA
ACTIVITY BY EARLY MORNING AND THROUGH THURSDAY AS THE ABOVE MENTIONED
SURFACE TROUGH AND TROPICAL WAVE MOVE INTO THE EASTERN CARIBBEAN.
NO OTHER CHANGES TO THE PREVIOUS DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 250 PM AST WED JUL 6 2011/

SYNOPSIS... A TUTT CONTINUES TO RE-ALIGN AND BECOME LOCATED JUST
WEST THROUGH NORTH OF THE LOCAL ISLANDS LATER TONIGHT AND THEN
REMAINS THERE THROUGH AT LEAST THURSDAY NIGHT OR FRIDAY AND PROBABLY
BEYOND. STILL EXPECT TUTT INDUCED LOW TO MID LEVEL PERTURBATION
AND DEEP MOISTURE SURGE TO AFFECT THE FORECAST AREA THURSDAY AND
THURSDAY NIGHT...FOLLOWED BY THE NEXT TROPICAL WAVE PASSING ACROSS
OR JUST SOUTH OF THE LOCAL AREA FRIDAY THROUGH FRIDAY NIGHT OR
EARLY SATURDAY.

DISCUSSION...A CU LINE DEVELOPED OVER EL YUNQUE AND AFFECTED THE
WESTERN PORTIONS OF THE SAN JUAN METROPOLITAN AREA. SHOWERS AND
THUNDERSTORMS DEVELOPED AVER THE NORTHWEST PORTIONS OF PUERTO
RICO. HEAVY SHOWERS WERE HEAVY AT TIMES BUT DUE TO THE QUICK
MOVEMENT OF THESE SHOWERS...ONLY GENERATED BETWEEN 1 TO 2 INCHES.

SATELLITE IMAGES ARE SHOWING AN LARGE AREA OF INCREASING MOISTURE
ASSOCIATED TO A LOW TO MID LEVEL REFLECTION OVER THE SOUTHERN
CARIBBEAN. THIS AREA IS FORECAST TO REACH THE LOCAL WATERS ON
THURSDAY. THIS WILL INCREASE SIGNIFICANTLY THE CHANCES FOR ACTIVE
WEATHER TO OCCUR ON THURSDAY AND THURSDAY AFTERNOON.

FRIDAY AND FRIDAY NIGHT...EXPECT A TROPICAL WAVE AND ITS
ASSOCIATED MOISTURE...ALTHOUGH DEEPEST MAY REMAIN JUST TO OUR
SOUTH...TO PRODUCE A SECOND ROUND OF SHOWERS AND THUNDERSTORMS
ACROSS THE LOCAL ISLANDS.

AVIATION...BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS
ARE EXPECTED UNTIL 06/22Z ACROSS TJMZ AND TJBQ. ELSEWHERE ACROSS THE
LOCAL TAF SITES...PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THE
NEXT 12 HOURS. FOR TOMORROW MOISTURE WILL INCREASE WITH MVFR OR EVEN
IFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS EXPECTED OVER THE
LOCAL TAF SITES ESPECIALLY BETWEEN 07/18Z AND 07/22Z...IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS.

MARINE...GENERALLY EXPECT WINDS OF 21 KNOTS OR LESS AND SEAS OF
7 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH AT LEAST FRIDAY.
SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS MOST OF THE
LOCAL COASTAL WATERS TODAY. IT STILL APPEARS THAT THERE MAY BE A
BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ACROSS PARTS OF
THE LOCAL WATERS THURSDAY AND THURSDAY NIGHT...BUT DID NOT START
ADVISORY WITH THIS PACKAGE DUE TO TIMING UNCERTAINTY...BORDERLINE
SITUATION AND BEGINNING IN THE THIRD PERIOD OF THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  88  78  88 /  20  60  60  60
STT  79  87  77  86 /  30  60  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

71/09
Hazardous weather outlook, Jul 6, 5:16 AM CDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
616 AM AST WED JUL 6 2011

AMZ710>745-PRZ001>013-071030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
616 AM AST WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AVAILABLE MOISTURE WILL COMBINE WITH THE SEA BREEZE CONVERGENCE
AND LOCAL EFFECTS...TO PRODUCE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS...ESPECIALLY OVER THE INTERIOR...WEST AND NORTHWEST
SECTIONS OF PUERTO RICO THIS AFTERNOON. PERIODS OF HEAVY RAINFALL
MAY CAUSE FLOODING OF STREETS AND LOW LYING PLACES IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY TO AT LEAST LATE FRIDAY...IT APPEARS THAT A LOW
LEVEL REFLECTION OF THE UPPER TROUGH WILL INDUCE A MOIST SURGE
ACROSS THE LOCAL AREA...FOLLOWED QUICKLY BY A TROPICAL WAVE AND
ITS ASSOCIATED MOISTURE. THIS WILL INCREASE THE POTENTIAL FOR
HEAVY RAINFALL AND GUSTY WINDS ACROSS PUERTO RICO...CULEBRA...
VIEQUES AND SURROUNDING COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-071030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
616 AM AST WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY TO AT LEAST LATE FRIDAY...IT APPEARS THAT A LOW
LEVEL REFLECTION OF THE UPPER TROUGH WILL INDUCE A MOIST SURGE
ACROSS THE LOCAL AREA...FOLLOWED QUICKLY BY A TROPICAL WAVE AND
ITS ASSOCIATED MOISTURE. THIS WILL INCREASE THE POTENTIAL FOR
HEAVY RAINFALL AND GUSTY WINDS ACROSS THE ISLANDS AND SURROUNDING
COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:18 AM CDTAreal Flood AdvisoryJSJ3 hr
Jul 7, 7:27 AM CDTAreal Flood AdvisoryJSJ4 hr
Jul 7, 8:33 AM CDTAreal Flood AdvisoryJSJ117 min
Jul 7, 10:08 AM CDTFlash Flood WarningJSJ102 min
Jul 7, 10:33 AM CDTAreal Flood AdvisoryJSJ76 min
Jul 7, 1:34 PM CDTAreal Flood AdvisoryJSJ116 min
Jul 7, 1:42 PM CDTAreal Flood AdvisoryJSJ2 hr
Jul 7, 1:50 PM CDTAreal Flood AdvisoryJSJ115 min
Jul 7, 2:59 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 7, 3:43 PM CDTAreal Flood AdvisoryJSJ2 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.